# SDR REXA201808290759

- Difficulty date: August 18, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 22,987 hours, 15,815 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH6703124294
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD STRINGER 23R,  BS 333.  REPLACED THE STRINGER AND SPLICE IAW SRM 51-42-06.
